grumpy, and irritable than I usually ever did. Do these side effects usually go away?
That is a typical reaction for me on mood stablizers. They seem to calm the mild hyperness way before they help with the low moods which makes me feel depressed. When I get the right dosage and have been on it long enough then things improve.
Definitely let your doctor know and don't wait if it gets too bad.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 3 answers
Today my doc started me on 20mg prozac once daily.i am 39yrs old and have bipolar and have struggled
Posted 1 Nov 2011 • 2 answers
Posted 30 Mar 2013 • 1 answer
Posted 28 Nov 2013 • 3 answers
Posted 17 Nov 2016 • 3 answers